MAUDE Adverse Event Report: NOVADAQ TECHNOLOGIES PINPOINT CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

NOVADAQ TECHNOLOGIES PINPOINT CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number PC9002
Medical Device Problem Codes No Display/Image (1183); Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was image loss during procedure.Please note that the procedure was completed successfully.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: "the customer reported a complete failure of the novadaq equipment cart.On site, it turned out that during the surgery the picture turned black and the console had to be restarted.During the on-site inspection by the field service, no error was found.The pin point console including camera head will be sent in for repair.Medical procedure was completed successfully by restarting the console.Surgical delay of 5 minutes.Not longer." probable root cause: no root cause could be established.The failure may be caused by a different device on the tower.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text: 81.
 
Event or Problem Description

Brand Name
PINPOINT CAMERA HEAD
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia V5A 4 W2
CA  V5A 4W2
MDR Report Key10963112
Report Number3012345110-2020-00009
Device Sequence Number728012
Product Code GCJ
UDI-Device Identifier00858701006551
UDI-Public00858701006551
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC9002
Device Catalogue NumberPC9002
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1